# SDR VTZA96044

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6158E
- Condition: Locked Up
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6237 - IAD-PHL - AIRCRAFT DIVERTED BACK TO IAD DUE TO THE NOSE GEAR NOT EXTENDING WHEN SELECTED DOWN.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT IAD WITH NOSE LANDING GEAR RETRACTED.  THERE WAS COLLATERAL DAMAGE TO BOTH PROP, ENGINES, NOSE GEAR DOORS AND THE RADOME.  MAINTENANCE FOUND THE ACTUATOR LOCKED UP INTERNALLY.  UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE INTERNAL FILTER SCREEN CAME APART AND A PIECE LODGED IN THE ORIFICE, BLOCKING THE EXIT OF HYDRAULIC FLUID.  PLEASE SEE ATTACHED SHEET FOR A COMPLETE LISTING OF PARTS REPLACED AND A FINAL ACCOUNT OF ALL REPAIRS.  (M)
